# SDR 20001016SH023

- Difficulty date: September 29, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: A23D04
- Part serial: WAV100
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FUEL WAS OBSERVED DRIPPING OUT OF THE DRAIN OF THE FRONT JANITROL HEATER AND FUEL PRESSURE REGULATOR DRAIN.  THE REGULATOR WAS REMOVED AND FUEL WAS NOTED LEAKING FROM WHERE THE POWER WIRE ENTERS THE UNIT.
